<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 47, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 663—881
Module extension of dual Banach algebras
M. Eshaghi Gordji, Fereydoun Habibian, and Ali Rejali
MSC numbers : 46H20, 43A20
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 663—673
Two step algorithm for solving regularized generalized mixed variational inequality problem
Kaleem Raza Kazmi, Faizan Ahmad Khan, and Mohammad Shahza
MSC numbers : 49J30, 90C30
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 675—685
On groups satisfying the maximal and the minimal conditions for subnormal subgroups of infinite order or index
Alessio Russo
MSC numbers : Primary 20E15; Secondary 20F22
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 687—691
Inverse polynomial modules induced by an $R$-linear map
Sangwon Park and Jinsun Jeong
MSC numbers : Primary 16E30; Secondary 13C11, 16D80
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 693—699
Geometry of screen conformal real half lightlike submanifolds
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 701—714
On fully idempotent rings
Young Cheol Jeon, Nam Kyun Kim, and Yang Lee
MSC numbers : 16D25, 16E50, 16N60, 16N80
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 715—726
Convergence of relaxed two-stage multisplitting method using an outer splitting
Jae Heon Yun
MSC numbers : Primary 65F10, 65F15
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 727—741
The alternative Dunford-Pettis property in subspaces of operator ideals
S. Mohammad Moshtaghioun
MSC numbers : Primary 47L05, 47L20; Secondary 46B28, 46B99
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 743—750
The uniqueness theorems of meromorphic functions sharing three values and one pair of polynomials
Xiao-Min Li and Hong-Xun Yi
MSC numbers : Primary 30D30, 30D35
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 751—765
The fundamental formulas of Finsler submanifolds
Jintang Li
MSC numbers : 53C60, 53C40
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 767—775
Stability of the monomial functional equation in quasi normed spaces
Alireza Kamel Mirmostafaee
MSC numbers : Primary 39B52, 39B82; Secondary 47H10
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 777—785
Linear maps preserving idempotent operators
Ali Taghavi and Roja Hosseinzadeh
MSC numbers : 46J10, 47B48
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 787—792
Some weak hyponormal classes of weighted composition operators
Mohammad R. Jabbarzadeh and Mohammad R. Azimi
MSC numbers : 47B20, 46B38
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 793—803
Existence results for fractional differential inclusions with separated boundary conditions
Bashir Ahmad
MSC numbers : 34A12, 34A40
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 805—813
On harmonicity in a disc and $n$-harmonicity
Jaesung Lee
MSC numbers : Primary 31B30; Secondary 47B38
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 815—823
A Korovkin type approximation theorem for double sequences of positive linear operators of two variables in $A$-statistical sense
Kamil Demirci and Fadime Dirik
MSC numbers : 41A25, 41A36, 47B38
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 825—837
Continuous Characterization of the Triebel-Lizorkin Spaces and Fourier Multipliers
Yong-Kum Cho
MSC numbers : Primary 42B15, 42B35, 46E35
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 839—857
Helicoidal Surfaces and their Gauss map in Minkowski 3-space
Miekyung Choi, Young Ho Kim, Huili Liu, and Dae Won Yoon
MSC numbers : 53B25, 53C40
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 859—881

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd